Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Phillip's Laxative Caplets
Phillip's Laxative Caplets
By Bayer
4.00 / 5 based on 4 Reviews
Tiffany  B.
6 reviews

Why does it make cramps

Lancy D.
Lancy D.
Lancaster, OH
3 years ago
Could be cramping because of peristalsis!
Danielle G.
Danielle G.
Darby, PA
3 years, 2 months ago
Badge Icon
Fitspiration Expert Level 4
I agree with Sarah, there could be something wrong, or maybe you should consult with your doctor about medical alternatives. Also try taking half a dose and see if it gets any better.
Sarah S.
Sarah S.
Lakeside, CA
3 years, 4 months ago
It's possible that you're mistaking cramps for stomach aches, because taking laxatives is going to affect your digestive system. It might not be agreeing with your body, or there's something else completely unrelated going on.

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Join now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Join now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Join now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

Sign up to join our community!